# SDR VQMA2021012600000

- Difficulty date: January 26, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N975TX
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 16,711 hours, 10,199 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Controller
- Part number: 99145941
- Part serial: 140
- Condition: Failed
- Location: Hyd Sys B
- Stage of operation: CL
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

ON JANUARY 26, 2021 CESSNA 750, SN 750-0175 N975TX DEPARTED KPBI FOR KHYA PASSING FL 140.  MASTER CAUTION WARNING, HYDRAULIC SYSTEM B FAIL INDICATION SHOWED LOSS OF PRESSURE AND QUANTITY OF HYDRAULIC FLUID.  FOLLOWED APPROPRIATE CHECKLIST AND PROCEDURE.  DECLARED EMERGENCY WITH ATC AND RETURNED TO PBI SAFELY AND WITHOUT INCIDENT.
